Adults and children 12 years and over:
2 tablets every 4 – 6 hours when necessary.
Maximum 8 tablets in 24 hours.
When to stop
Adults: After a few days Children: after 48 hours, except on a medical advice.
WHICH SINUSES ARE CAUSING YOUR SINUS PAIN?
in your forehead, vary greatly in size
behind your nose and between your eyes, about the size of a matchbox
behind your cheekbones, between the bottom of your eyes, and the top of your upper jaw, about the size of a large walnut
deep in your head behind your nose, about the size of a large grape
Keep out of reach of children.
Caution: If Symptoms persist, worsen, or if new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity. Warning: Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Do not use
✘ for children under 12 years
✘ if you are hypersensitive to any of the ingredients
✘ if you have taken paracetamol
✘ if you are taking antidepressants
✘ if you have taken antihistamines
✘ if blister foil is broken
Ask your doctor before use if you ? have any medical condition or are taking any other medicines or are a chronic alcohol abuser ? have high blood pressure ? have heart problems ? are pregnant or breastfeeding
Phenylephrine Hydrochloride 5mg per tablet Paracetamol 500mg per tablet Chlorpheniramine Maleate 2mg per tablet
How It Works
Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear. Paracetamol is an analgesic that relieves sinus and headache pain. Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms.